Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Pittsburgh, PA

June 14, 2015Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2015, 9:08 PM EDT for Allegheny County, Pennsylvania. It was in force for 9 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 9:08 PM EDT (01:08 UTC)
Expired
Jun 15, 2015, 6:15 AM EDT
In force
9 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 34 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:49 PM EDTFLASH FLOOD1 Sw Overbrook, PAROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
Jun 14, 9:49 PM EDTFLASH FLOODOverbrook, PAROUTE 51 CLOSED DUE TO FLASH FLOODING
Jun 14, 9:55 PM EDTFLASH FLOODBrentwood, PACLAIRTON BLVD FLOODED WITH CARS STALLED.
Jun 14, 9:59 PM EDTFLASH FLOODDravosburg, PAVEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY HOLLOW RD
Jun 14, 10:00 PM EDTFLASH FLOODOverbrook, PA4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED WITH NO INJURIES
Jun 14, 10:05 PM EDTFLASH FLOODHays, PAEAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
Jun 14, 10:16 PM EDTFLASH FLOODWhitehall, PAROUTE 51 CLOSED DUE TO FLASH FLOOD
Jun 14, 11:22 PM EDTFLASH FLOOD1 E Baldwin, PAWILLETT ROAD AND STREETS RUN ROAD CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
898 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WGUS51 KPBZ 150110
FFWPBZ
PAC003-150415-
/O.NEW.KPBZ.FF.W.0012.150615T0108Z-150615T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 1215 AM EDT
    
* AT 908 PM EDT...DOPPLER RADAR INDICATED LINES OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 1.5 TO 2 INCHES OF 
  RAIN HAS ALREADY FALLEN WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. 
  
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
  TOWNSHIP...MONROEVILLE...MCKEESPORT...GASTONVILLE...SHALER
  TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...
  UPPER ST. CLAIR...MURRYSVILLE...SCOTT TOWNSHIP...WILKINSBURG...
  WHITEHALL...SOUTH PARK TOWNSHIP AND ROBINSON TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$
5 follow-up statements
232 
WGUS71 KPBZ 150155
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT SUN JUN 14 2015

PAC003-150415-
/O.CON.KPBZ.FF.W.0012.000000T0000Z-150615T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
953 PM EDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
CENTRAL ALLEGHENY COUNTY...

AT 953 PM EDT...DOPPLER RADAR INDICATED ANOTHER LINE OF 
THUNDERSTORMS PRODUCING HEAVY RAIN THAT WILL MOVE ACROSS THE WARNED 
AREA BY 11PM. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN AND 
ANOTHER 1 TO 2 INCHES IS POSSIBLE. FLASH FLOODING IS EXPECTED TO 
BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
TOWNSHIP...MONROEVILLE...MCKEESPORT...GASTONVILLE...SHALER
TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...
UPPER ST. CLAIR...MURRYSVILLE...SCOTT TOWNSHIP...WILKINSBURG...
WHITEHALL...SOUTH PARK TOWNSHIP AND ROBINSON TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$
002 
WGUS71 KPBZ 150220
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1018 PM EDT SUN JUN 14 2015

PAC003-150415-
/O.CON.KPBZ.FF.W.0012.000000T0000Z-150615T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
1018 PM EDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
CENTRAL ALLEGHENY COUNTY...

AT 1018 PM EDT...DOPPLER RADAR INDICATED ANOTHER ROUND OF 
THUNDERSTORMS PRODUCING HEAVY RAIN THAT WILL MOVE ACROSS THE WARNED 
AREA BY 1130PM. NUMEROUS ROADS ARE ALREADY FLOODED. 
 
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
TOWNSHIP...MONROEVILLE...MCKEESPORT...GASTONVILLE...SHALER
TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...
UPPER ST. CLAIR...MURRYSVILLE...SCOTT TOWNSHIP...WILKINSBURG...
WHITEHALL...SOUTH PARK TOWNSHIP AND ROBINSON TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$
937 
WGUS51 KPBZ 150403
FFWPBZ
PAC003-150715-
/O.EXT.KPBZ.FF.W.0012.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1201 AM EDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 315 AM EDT
    
* AT 1201 AM EDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS ROAD 
  CLOSURES ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS 
  ALREADY FALLEN IN SOME LOCATIONS...WITH ADDITIONAL RAINFALL 
  EXPECTED OVERNIGHT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
  TOWNSHIP...MONROEVILLE...MCKEESPORT...GASTONVILLE...SHALER
  TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...
  UPPER ST. CLAIR...MURRYSVILLE...SCOTT TOWNSHIP...WILKINSBURG...
  WHITEHALL...SOUTH PARK TOWNSHIP AND ROBINSON TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$
665 
WGUS51 KPBZ 150702
FFWPBZ
PAC003-151015-
/O.EXT.KPBZ.FF.W.0012.000000T0000Z-150615T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
302 AM EDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 615 AM EDT
    
* AT 258 AM EDT...DOPPLER RADAR INDICATED MORE HEAVY RAIN 
  APPROACHING THE THE WARNED AREA. THIS COULD RESULT IN MORE FLASH 
  FLOODING ACROSS LOCATIONS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
  TOWNSHIP...MONROEVILLE...MCKEESPORT...GASTONVILLE...SHALER
  TOWNSHIP...PLUM...WEST MIFFLIN...NORTH SIDE PITTSBURGH...BALDWIN...
  UPPER ST. CLAIR...MURRYSVILLE...SCOTT TOWNSHIP...WILKINSBURG...
  WHITEHALL...SOUTH PARK TOWNSHIP AND ROBINSON TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$

24
801 
WGUS71 KPBZ 151012
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
612 AM EDT MON JUN 15 2015

PAC003-151021-
/O.EXP.KPBZ.FF.W.0012.000000T0000Z-150615T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
612 AM EDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR CENTRAL ALLEGHENY COUNTY WILL EXPIRE
AT 615 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT.

LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
      4028 7980 4026 7979 4024 7981 4023 7979
      4019 7988 4021 7995 4024 7997 4025 7992
      4033 8018 4046 8034 4049 8035 4050 8033
      4050 7970 4043 7970

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:27 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 14, 6:27 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015

.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.

PREVIOUS DISCUSSION...

BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.

IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.

THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.

.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
     020>023-029-073>076.
WV...NONE.

&&
Hazardous weather outlook, Jun 14, 3:24 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EDT SUN JUN 14 2015

OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930-
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
324 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012-
021>023-041-151930-
GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
324 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 14, 7:47 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 PM EDT SUN JUN 14 2015

PAZ008-009-015-150030-
VENANGO-CLARION-FOREST-
747 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VENANGO...WESTERN
FOREST AND NORTHEASTERN CLARION COUNTIES...

AT 747 PM EDT...A STRONG THUNDERSTORM WAS NEAR TITUSVILLE...OR 8
MILES NORTH OF OIL CITY...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIONESTA...HASSON HEIGHTS...ROUSEVILLE...PLEASANTVILLE...
KELLETTVILLE...LEEPER...WEST HICKORY...FRYBURG...EAST HICKORY...
STARR...OIL CREEK STATE PARK AND COOK FOREST STATE PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4157 7913 4129 7927 4154 7992 4156 7989
      4157 7989 4157 7987 4158 7987 4159 7985
      4160 7985 4160 7983 4162 7983 4162 7956
TIME...MOT...LOC 2347Z 283DEG 28KT 4155 7975

TAX
Local storm report, Jun 14, 7:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     WEST SUNBURY            41.01N  79.90W
06/14/2015                   BUTLER             PA   911 CALL CENTER

            TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.

&&

EVENT NUMBER PBZ1501828

XX
Special weather statement, Jun 14, 8:08 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
808 PM EDT SUN JUN 14 2015

PAZ022-023-073-074-150115-
INDIANA-WESTMORELAND-ARMSTRONG-WESTMORELAND RIDGES-
808 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT INDIANA...SOUTHEASTERN
ARMSTRONG AND CENTRAL WESTMORELAND COUNTIES...

AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES EAST OF KITTANNING TO NEAR MURRYSVILLE...AND
MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
INDIANA...LATROBE...VANDERGRIFT...HOMER CITY...APOLLO...PLUM...
MURRYSVILLE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...DERRY...
DELMONT...LAWSON HEIGHTS...LEECHBURG...LIGONIER...BLACK LICK...
CLYMER...NORTH APOLLO...WEST LEECHBURG...AVONMORE AND ORCHARD HILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4037 7899 4018 7914 4046 7970 4054 7971
      4091 7931 4075 7882 4072 7880
TIME...MOT...LOC 0008Z 299DEG 25KT 4083 7931 4051 7966

TAX
Special weather statement, Jun 14, 8:15 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EDT SUN JUN 14 2015

OHZ049-050-059-WVZ003-004-150100-
JEFFERSON-HARRISON-BELMONT-MARSHALL-OHIO-
815 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN HARRISON...NORTHEASTERN BELMONT...OHIO AND NORTHEASTERN
MARSHALL COUNTIES...

AT 814 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. CLAIRSVILLE...
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...WARWOOD...
BETHLEHEM...WEST LIBERTY...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...
MCMECHEN...TILTONSVILLE...BRIDGEPORT...BENWOOD...YORKVILLE...
DILLONVALE...BROOKSIDE...MOUNT PLEASANT...RAYLAND AND NEW ATHENS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4020 8099 4019 8068 4018 8068 4018 8060
      4016 8052 4011 8052 3992 8057 4009 8103
TIME...MOT...LOC 0014Z 281DEG 17KT 4012 8093

TAX
Local storm report, Jun 14, 8:31 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      MORROWS CORNER          40.91N  79.54W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            RIDGE ROAD WASHED OUT AND CLOSED

&&

EVENT NUMBER PBZ1501829

XX
Local storm report, Jun 14, 8:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     MORROWS CORNER          40.91N  79.54W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN WASHINGTON TWP

0750 PM     TSTM WND DMG     KITTANNING              40.83N  79.52W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN

0755 PM     TSTM WND DMG     2 N FORD CITY           40.80N  79.53W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER PBZ1501830
EVENT NUMBER PBZ1501831
EVENT NUMBER PBZ1501832

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:08 PM EDTSpecial Weather StatementPBZIndiana67 min
Jun 14, 8:11 PM EDTSevere Thunderstorm WarningPBZLawrence49 min
Jun 14, 8:18 PM EDTTornado WarningPBZArmstrong, Indiana, Westmoreland42 min
Jun 14, 8:38 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Jun 14, 8:56 PM EDTAreal Flood AdvisoryPBZButler, Lawrence, Mercer3 hr
Jun 14, 8:59 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence46 min
Jun 14, 9:10 PM EDTTornado WarningPBZAllegheny, Westmoreland35 min
Jun 14, 9:28 PM EDTSevere Thunderstorm WarningPBZAllegheny47 min
Jun 14, 9:33 PM EDTSevere Thunderstorm WarningPBZButler27 min
Jun 14, 9:37 PM EDTFlash Flood WarningPBZBeaver8 hr
Jun 14, 9:42 PM EDTFlash Flood WarningPBZAllegheny3 hr
Jun 14, 9:42 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland48 min
Jun 14, 9:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington34 min
Jun 14, 10:01 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer6 hr
Jun 14, 10:05 PM EDTSpecial Weather StatementPBZWashington40 min
Jun 14, 10:16 PM EDTFlash Flood WarningPBZWestmoreland10 hr
Jun 14, 10:28 PM EDTSpecial Weather StatementPBZWestmoreland47 min
Jun 14, 10:31 PM EDTSpecial Weather StatementPBZFayette44 min
Jun 14, 10:32 PM EDTFlash Flood WarningPBZIndiana6 hr
Jun 14, 10:49 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington39 min
Jun 14, 11:14 PM EDTFlash Flood WarningPBZWestmoreland9 hr
Jun 15, 12:20 AM EDTAreal Flood AdvisoryPBZWashington3 hr
Jun 15, 12:33 AM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington27 min
Jun 15, 12:46 AM EDTFlash Flood WarningPBZAllegheny5 hr
Jun 15, 1:11 AM EDTAreal Flood AdvisoryPBZArmstrong3 hr
Jun 15, 2:17 AM EDTSpecial Weather StatementPBZWestmoreland13 min
Jun 15, 6:22 AM EDTAreal Flood AdvisoryPBZAllegheny4 hr
Jun 15, 7:59 AM EDTAreal Flood AdvisoryPBZWestmoreland3 hr
Jun 15, 5:09 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer, Venango3 hr
Jun 15, 5:40 PM EDTSpecial Weather StatementPBZButler35 min
Jun 15, 7:33 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Westmoreland12 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.